Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Arone–Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes

Sebastian Büscher, Fabian Hebestreit, Oliver Röndigs and Manfred Stelzer

Algebraic & Geometric Topology 13 (2013) 127–169
Bibliography
1 S T Ahearn, N J Kuhn, Product and other fine structure in polynomial resolutions of mapping spaces, Algebr. Geom. Topol. 2 (2002) 591 MR1917068
2 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
3 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
4 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
5 R Bott, H Samelson, On the Pontryagin product in spaces of paths, Comment. Math. Helv. 27 (1953) 320 MR0060233
6 A K Bousfield, On the homology spectral sequence of a cosimplicial space, Amer. J. Math. 109 (1987) 361 MR882428
7 R R Bruner, J P May, J E McClure, M Steinberger, H ring spectra and their applications, 1176, Springer (1986) MR836132
8 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
9 G Gaudens, L Schwartz, Applications depuis K(∕p,2) et une conjecture de N. Kuhn, preprint (2010) arXiv:1005.0567v1
10 T G Goodwillie, Calculus, I : The first derivative of pseudoisotopy theory, K-Theory 4 (1990) 1 MR1076523
11 T G Goodwillie, Calculus, II : Analytic functors, K-Theory 5 (1992) 295 MR1162445
12 T G Goodwillie, Calculus, III : Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
13 J R Harper, Secondary cohomology operations, 49, American Mathematical Society (2002) MR1913285
14 S O Kochman, Symmetric Massey products and a Hirsch formula in homology, Trans. Amer. Math. Soc. 163 (1972) 245 MR0331388
15 D Kraines, Massey higher products, Trans. Amer. Math. Soc. 124 (1966) 431 MR0202136
16 N J Kuhn, On topologically realizing modules over the Steenrod algebra, Ann. of Math. 141 (1995) 321 MR1324137
17 N J Kuhn, Stable splittings and the diagonal, from: "Homotopy methods in algebraic topology" (editors J P C Greenlees, R R Bruner, N Kuhn), Contemp. Math. 271, Amer. Math. Soc. (2001) 169 MR1831353
18 N Kuhn, Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology, Algebr. Geom. Topol. 8 (2008) 2109 MR2460881
19 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
20 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod algebra and its applications" (editor F P Peterson), Lecture Notes in Mathematics 168, Springer (1970) 153 MR0281196
21 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
22 J P May, What precisely are E ring spaces and E ring spectra ?, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16, Geom. Topol. Publ., Coventry (2009) 215 MR2544391
23 L Schwartz, À propos de la conjecture de non-réalisation due à N. Kuhn, Invent. Math. 134 (1998) 211 MR1646599
24 L Schwartz, Erratum to : La conjecture de non réalisation due à N. Kuhn, Invent. Math. 182 (2010) 449 MR2729273
25 L Smith, Lectures on the Eilenberg–Moore spectral sequence, 134, Springer (1970) MR0275435
26 N P Strickland, Morava E-theory of symmetric groups, Topology 37 (1998) 757 MR1607736
27 N P Strickland, P R Turner, Rational Morava E-theory and DS0, Topology 36 (1997) 137 MR1410468
28 R J Wellington, The unstable Adams spectral sequence for free iterated loop spaces, Mem. Amer. Math. Soc. 36 (1982) MR646741
29 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508